# SDR 2A6R04012019

- Difficulty date: March 26, 2019
- Submitted: April 1, 2019
- Operation: General aviation
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 4,679 hours, 9,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A211051
- Condition: Chafed
- Location: Fuselage
- Part time: 4,679 hours, 9,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NOTED ON THE LEFT HAND X-FRAME P/N: 350A21-1051
